# SDR MASA98048

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R386461
- Condition: Out Of Adjust
- Location: Passenger Door
- Component: 601R319003
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT/TLH - FLT 5789 - BEFORE DEPARTURE TO TLH, CREW REPORTED THE PASSENGER DOOR COULD NOT BE OPENED FROM THE OUTSIDE.  MAINTENANCE TROUBLESHOT AND ADJUSTED THE INTERNAL HANDLE ROLLER.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  ACFT TT HRS:  301.  ACFT TT CYCLES:  215.  (X)
